Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 243461, 1 page

Recent Development in Partial Differential Equations and Their Applications

1Department of Mathematics, University of Mazandaran, Babolsar 47416-95447, Iran
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag Box X2046, Mmabatho 2735, South Africa
3Department of Mathematics, Çankaya University, Balgat, 06530 Ankara, Turkey

Received 8 May 2014; Accepted 8 May 2014; Published 25 June 2014

Copyright © 2014 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Jafari, Chaudry M. Khalique, and Dumitru Baleanu, “Recent Development in Partial Differential Equations and Their Applications,” The Scientific World Journal, vol. 2014, Article ID 243461, 1 pages, 2014.